# SDR USAA2012011800004

- Difficulty date: January 10, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,921 hours, 43,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE - FOUND 2 EA CRACKS IN HYLOC HOLE AT R 1 DOOR LOWER HINGE CUTOUT AT BS 291.50, S13R, WL 233.50.  REPAIRED FUSELAGE SKIN AT R1 DOOR LOWER HINGE CUTOUT AT BS 291.50, S13R, WL 233.50 IAW EA 201617.
